CSpace

Browse/Search Results:  1-10 of 20 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Existence of heteroclinic orbits of the Shil'nikov type in a 3D quadratic autonomous chaotic system 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2006, 卷号: 315, 期号: 1, 页码: 106-119
Authors:  Zheng, ZH;  Chen, GR
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
heteroclinic orbit  invariant set  behavior of trajectory  Shil'nikov map  
Necessary and sufficient conditions for semi-uniform ergodic theorems and their applications 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2006, 卷号: 14, 期号: 3, 页码: 409-417
Authors:  Zheng, ZH;  Xia, J;  Zheng, ZM
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
ergodic theorems  strange attractors  quasiperiodically forced systems  
Nonlinear resonance and quasi-periodic solutions for ventilation flows in a single opening enclosure 期刊论文
INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, 2005, 卷号: 15, 期号: 5, 页码: 1801-1808
Authors:  Zheng, ZH;  Xu, PC;  Li, YG;  Chen, GR
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
ventilation flow  single opening enclosure  resonance  quasi-periodic solution  
An equivalent relationship in discrete dynamical systems 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2005, 卷号: 49, 期号: 9-10, 页码: 1433-1437
Authors:  Chen, GR;  Zheng, ZH
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
generalized ergodicity  a.e. E-chain transitivity  compact metric space  periodic orbit  
Generating two simultaneously chaotic attractors with a switching piecewise-linear controller 期刊论文
CHAOS SOLITONS & FRACTALS, 2004, 卷号: 20, 期号: 2, 页码: 277-288
Authors:  Zheng, ZH;  Lu, JH;  Chen, GR;  Zhou, TS;  Zhang, SC
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
The complicated trajectory behaviors in the Lorenz equation 期刊论文
CHAOS SOLITONS & FRACTALS, 2004, 卷号: 19, 期号: 4, 页码: 863-873
Authors:  Zhou, TS;  Liao, HH;  Zheng, ZH;  Tang, Y
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
The existence of attractors and strongly gradient-like flows 期刊论文
CHAOS SOLITONS & FRACTALS, 2003, 卷号: 18, 期号: 4, 页码: 681-685
Authors:  Zheng, ZH;  Hu, FN
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
Some properties of the isolated invariant set of a flow 期刊论文
CHAOS SOLITONS & FRACTALS, 2003, 卷号: 16, 期号: 5, 页码: 685-689
Authors:  Hu, FN;  Zheng, ZH
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
Nonlinear coupling between thermal mass and natural ventilation in buildings 期刊论文
INTERNATIONAL JOURNAL OF HEAT AND MASS TRANSFER, 2003, 卷号: 46, 期号: 7, 页码: 1251-1264
Authors:  Yam, J;  Li, YG;  Zheng, ZH
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
thermal mass  natural ventilation  periodic heat flow  night ventilation  thermal coupling  buildings  passive design  
Chain transitivity and uniform persistence 期刊论文
CHAOS SOLITONS & FRACTALS, 2002, 卷号: 14, 期号: 7, 页码: 1071-1076
Authors:  Zheng, ZH;  Huang, TS
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30